Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 331, NWS Bismarck, ND

July 31, 2008Dickey County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 31, 2008, 3:45 AM CDT for Dickey County, North Dakota. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2008, 3:45 AM CDT (08:45 UTC)
Expired
Jul 31, 2008, 4:11 AM CDT
In force
26 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Dickey County, ND

The radar

The Aberdeen radar (KABR), 74 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 4:04 AM CDTTSTM WND DMGEllendale, NDLARGE TREES BROKEN AND LARGE BRANCHES BROKEN ESTIMATED 60 MPH WIND GUSTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 10:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.2
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 310845
SVRBIS
NDC021-310930-
/O.NEW.KBIS.SV.W.0331.080731T0845Z-080731T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT THU JUL 31 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 430 AM CDT

* AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM OAKES TO 6 MILES SOUTHWEST OF
  ELLENDALE...OR ALONG A LINE EXTENDING FROM 54 MILES SOUTH OF VALLEY
  CITY TO 66 MILES SOUTH OF JAMESTOWN...AND MOVING EAST AT 49 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GUELPH BY 350 AM CDT...
  LUDDEN BY 355 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTH DAKOTA.

LAT...LON 4626 9802 4595 9803 4595 9883 4607 9896
      4624 9870
TIME...MOT...LOC 0845Z 284DEG 42KT 4614 9798 4595 9857

$$
RSL
1 follow-up statement
000 
WWUS53 KBIS 310911
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 AM CDT THU JUL 31 2008

NDC021-310921-
/O.CAN.KBIS.SV.W.0331.000000T0000Z-080731T0930Z/
DICKEY ND-
411 AM CDT THU JUL 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR DICKEY COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES
A SIGNIFICANT THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4626 9802 4595 9803 4595 9883 4607 9896
      4624 9870
TIME...MOT...LOC 0911Z 284DEG 42KT 4604 9756 4586 9816

$$

LEBLANG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:40 PM CDT, 13 hours 5 minutes earlier.

Area forecast discussion, Jul 30, 2:40 PM CDT, 13 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
240 PM CDT WED JUL 30 2008

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
MAIN FOCUS FOR TODAYS FORECAST IS SEVERE WEATHER POTENTIAL FOR THIS
AFTERNOON/TONIGHT. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH
ANOTHER LOW/TROUGH FROM SOUTHEASTERN MONTANA THROUGH SOUTH CENTRAL
MANITOBA. SURFACE DEWPOINTS IN THE 60S IN CENTRAL/EASTERN SOUTH
DAKOTA AND HAVE MOVED INTO FAR SOUTH CENTRAL AND SOUTHEASTERN NORTH
DAKOTA. H850 AND H925 ANALYSIS INDICATES DEVELOPING LOW LEVEL JET
WHICH IS BRINGING HIGHER DEWPOINTS INTO LOW LEVELS IN
SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA. EXPECTING MOST FAVORABLE AREA
OF THUNDERSTORM DEVELOPMENT OVER WESTERN NORTH DAKOTA LATE THIS
AFTERNOON IN THE VICINITY OF SURFACE TROUGH THAT IS MOVING INTO FAR
WESTERN NORTH DAKOTA. AS TEMPERATURES CLIMB INTO THE 90S...EXPECT
CUMULUS DEVELOPMENT. OTHERWISE THERE IS A MID LEVEL CAP THAT IS
EXPECTED TO WEAKEN AS THE AFTERNOON PROGRESSES. THERE IS ALSO A
CHANCE OF ELEVATED THUNDERSTORMS IN ASSOCIATION WITH THE LOW LEVEL
JET OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND
INTO TONIGHT. ALSO A STRONG UPPER LEVEL SHORTWAVE EXPECTED TO MOVE
INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND MOVE ACROSS
THE STATE TONIGHT. EXPECT THUNDERSTORMS TO DEVELOP OVER WESTERN
NORTH DAKOTA LATE THIS AFTERNOON AND CONTINUE EASTWARD INTO CENTRAL
NORTH DAKOTA DURING THE EVENING AND MOVE INTO EASTERN NORTH DAKOTA
AFTER MIDNIGHT. HAVE MENTIONED POSSIBLY SEVERE WITH HAIL AND
STRAIGHT-LINE WINDS THE BIGGEST THREAT. HEAVY RAIN POSSIBLE IN SOME
LOCALES.

FOR THURSDAY...LINGERING PRECIP IN EASTERN COUNTIES POSSIBLE IN THE
MORNING...OTHERWISE DRY HIGH PRESSURE MOVING IN FROM THE WEST AND
EXPECT A CLEAR SKY THURSDAY NIGHT.

ON FRIDAY SURFACE HIGH MOVES EAST INTO MINNESOTA AND A SURFACE LOW
DEVELOPS ON THE FRONT RANGE OF THE ROCKIES AHEAD OF ANOTHER
LOW/TROUGH MOVING IN FROM WESTERN CANADA. NORTH DAKOTA IS UNDER AN
UPPER LEVEL RIDGE AHEAD OF THIS SYSTEM...BUT HAVE SLIGHT CHANCE OF
THUNDER IN THE WEST NEAR THE SURFACE TROUGH. THE RIDGE BREAKS DOWN A
BIT FRIDAY NIGHT AND HAVE SLIGHT CHANCES FRIDAY NIGHT FOR WHOLE
FORECAST AREA.

BETTER CHANCES OF THUNDERSTORMS ON SATURDAY AS WESTERN SHORTWAVE
APPROACHES THE DAKOTAS AND THERE IS SOUTHWEST FLOW ALOFT WITH VORT
ENERGY MOVING ACROSS THE REGION AND LOW LEVEL MOISTURE ADVECTION
AHEAD OF THE DEVELOPING SURFACE TROUGH.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD CONTINUES TO
BE DEPICTED BY BOTH THE GFS AND ECMWF AS A LONG WAVE TROUGH/CLOSED
UPPER LOW SLIDES ACROSS CENTRAL CANADA AND INTO THE HUDSON BAY
REGION...EFFECTIVELY SHUNNING THE DEVELOPMENT OF ANY RIDGE ACROSS
THE NORTH CENTRAL PLAINS TILL LATER IN THE WEEK. THUS WILL CONTINUE
OFF AND ON CHANCES FOR THUNDER SUNDAY THROUGH WEDNESDAY AS HARD TO
TIME AND PLACE EMBEDDED S/WV TROUGHS SLIDE ACROSS OUR LOCAL REGION.
TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL SUNDAY
THROUGH WEDNESDAY.

&&

.AVIATION...
A SURFACE TROUGH OF LOW PRESSURE OVER EASTERN MONTANA THIS AFTERNOON
WILL PUSH SLOWLY TO THE EAST INTO WESTERN ND BY EARLY THIS EVENING.
THIS FEATURE IN COMBINATION WITH A SIGNIFICANT UPPER LEVEL TROUGH
ADVECTING ACROSS SOUTH CENTRAL CANADA WILL TRIGGER THUNDERSTORM
DEVELOPMENT ALONG THE SURFACE COLD FRONT AS IT PROGRESSES EAST. AT
THIS TIME ANTICIPATE CONVECTIVE DEVELOPMENT WEST LATER THIS
AFTERNOON/EARLY THIS EVENING SPREADING EAST THROUGHOUT THE REMAINDER
OF THE EVENING AND OVERNIGHT. GENERALLY WILL SEE VFR FLIGHT
CONDITIONS...WITH SHORT DURATION MVFR-IFR CIGS AND VIS IN THE
HEAVIER TSRA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JV/NH
Hazardous weather outlook, Jul 30, 4:26 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
426 AM CDT WED JUL 30 2008

NDZ017-031-032-040-043-310930-
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND EARLY TONIGHT AS
A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. HIGH
AFTERNOON CAPES AND A WEAK CAP INDICATES POTENTIAL FOR SEVERE
THUNDERSTORMS.

IN ADDITION...THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH
AND VERY HIGH CATEGORY THIS AFTERNOON. WINDS SHOULD BE BELOW RED
FLAG WARNING CRITERIA...BUT CAUTION SHOULD BE USED TO PREVENT
GRASSLAND FIRES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH TO VERY HIGH
CATEGORIES ON THURSDAY. GUSTY WINDS COULD DEVELOP AS HIGH PRESSURE
MOVES INTO THE AREA. THE GUSTY WINDS COULD APPROACH RED FLAG
WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ001>003-009>011-018>021-033>036-041-042-044>048-050-051-310930-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER-
MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-HETTINGER-GRANT-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A
SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-022-023-025-037-310930-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-STUTSMAN-
426 AM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS A SURFACE LOW
PRESSURE TROUGH MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 31, 12:22 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND GST     8 W MANDAN              46.83N 101.06W
07/31/2008  E75 MPH          MORTON             ND   AMATEUR RADIO

            ALSO VERY HEAVY RAIN.

&&

CH/NH
Local storm report, Jul 31, 12:29 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1229 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND GST     8 NNW MANDAN            46.93N 100.95W
07/31/2008  E75.00 MPH       MORTON             ND   AMATEUR RADIO

            ALSO VERY HEAVY RAIN.

&&

CH/NH
Local storm report, Jul 31, 12:43 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1243 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HAIL             5 S MANDAN              46.75N 100.89W
07/31/2008  E2.50 INCH       MORTON             ND   BROADCAST MEDIA

            TENNIS BALL SIZED HAIL LASTED 4 MINUTES.

&&

PAYD
Local storm report, Jul 31, 12:49 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND GST     3 NW MANDAN             46.86N 100.93W
07/31/2008  M70 MPH          MORTON             ND   NWS EMPLOYEE

&&

CH/NH
Local storm report, Jul 31, 12:57 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1257 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND GST BISMARCK                46.81N 100.78W
07/31/2008  M59 MPH          BURLEIGH           ND   AWOS

&&

CH/NH
Local storm report, Jul 31, 12:58 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1258 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND GST BISMARCK                46.81N 100.78W
07/31/2008  M59.00 MPH       BURLEIGH           ND   ASOS

&&

CH/NH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:19 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux33 min
Jul 30, 7:40 PM CDTSevere Thunderstorm WarningBISDunn50 min
Jul 30, 7:47 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Jul 30, 7:59 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail61 min
Jul 30, 8:27 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer63 min
Jul 30, 8:31 PM CDTSevere Thunderstorm WarningBISMcHenry38 min
Jul 30, 8:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Renville, Ward66 min
Jul 30, 8:56 PM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward3 hr
Jul 30, 9:22 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail23 min
Jul 30, 9:31 PM CDTSevere Thunderstorm WarningBISMcLean59 min
Jul 30, 9:38 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton19 min
Jul 30, 9:45 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mountrail, Ward60 min
Jul 30, 10:11 PM CDTTornado WarningBISMcLean34 min
Jul 30, 10:36 PM CDTSevere Thunderstorm WarningBISMcLean54 min
Jul 30, 10:44 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward40 min
Jul 30, 10:56 PM CDTFlash Flood WarningBISMcLean6 hr
Jul 30, 11:01 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer59 min
Jul 30, 11:17 PM CDTTornado WarningBISMcLean, Mercer, Oliver28 min
Jul 30, 11:19 PM CDTAreal Flood AdvisoryBISMcLean, Mercer, Oliver111 min
Jul 30, 11:38 PM CDTSevere Thunderstorm WarningBISMorton, Oliver67 min
Jul 30, 11:42 PM CDTTornado WarningBISMcLean, Mercer, Oliver33 min
Jul 30, 11:45 PM CDTAreal Flood AdvisoryBISBurleigh, McLean, Morton, Oliver6 hr
Jul 31, 12:00 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver60 min
Jul 31, 12:18 AM CDTSevere Thunderstorm WarningBISGrant, Morton57 min
Jul 31, 12:28 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton32 min
Jul 31, 12:46 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, McIntosh and 2 more59 min
Jul 31, 1:48 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Logan, McIntosh, Morton, Sioux57 min
Jul 31, 2:40 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh65 min
Jul 31, 3:53 PM CDTFire Weather WatchBISBillings, Bowman, Golden Valley, McKenzie, Slope13 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.